# SDR AALA202210270246

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A300*
- Aircraft serial: 6625
- Aircraft time: 24,422 hours, 9,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL HAS CAUTION MESSAGE TO CHECK #1 DOOR PRESSURE. MAINTENANCE SERVICED L1 DOOR DAMPER PER AMM 52-10-00.
